What are the active ingredients in Advil Nighttime?

Each Advil Nighttime Liqui-Gel contains 200 mg of ibuprofen and 25 mg of diphenhydramine hydrochloride. The ibuprofen relieves pain and the diphenhydramine helps you get a better night’s sleep. The combination of these ingredients reduces your pain and increases the duration of your sleep. The result: a better night's sleep.

  • INGREDIENT INFORMATION